FDA guilty of ignoring harm caused by Big Pharma

I’ve just another bad migraine — the third one in a row.  This is not normal for me, since beginning the GAPS diet.  My migraines were actually diminishing after beginning the diet.  After the selfish farmer began using an aerial sprayer to spray fungicide on the nearby corn fields, I began having worse migraines with terrible muscle weakness and nausea to the point of throwing up.  My breast lumps that I have had since 2012, have doubled in size and I now have a nodule on my left arm.  Not good.  Yeah, I’ve started the coffee enemas and upped my juicing…

This migraine brought with it other terrible symptoms.  When I had taken Synarel and Seldane in 1991, I had a “heart attack” and two years afterwards, the press reported that Seldane was the culprit with a woman dying from heart arrythmia when taking it.  I put heart attack in quotes only because calcified medicine would not recognize it as a heart attack even though I had all the classic symptoms:  numbness down my left arm, terrible pressure on my chest like an elephant was sitting on it, and my heart beating so fast I thought it was going to beat out of my chest.  It had never beat that fast, not even with the most strenuous aerobic exercise.

So…with this migraine, I had the exact same symptoms…

It was so unnerving because I felt my pituitary sending out pitocin.  There is a characteristic of this sudden rush of energy over the entire body that you never forget once you’ve been given the chemical drug of the synthetic pitocin.  I have felt this many times, but this time was the worst.

I went to look up antidotes for Synarel, and found this piece that just knocks me off my feet.  She has the EXACT SAME SYMPTOMS as me, with a few exceptions.  Un-freaking-believable!

When I stood up my skin felt so heavy it felt like it was falling off my body.

I had muscle-skeletal pain throughout my whole body, esp. the rib and breast bones.

Dyspnea, difficulty breathing.

Body sweats and chills, ghostly-white complexion.

Shrieking skull pain, migraine on right side of head.

I had huge cramps throughout my legs, pain in lower, outside, right leg.

Breast pain, loss of sexual desire (well who could think about sex with all this going on???)

Cold body, temperature 93.3 F

Low heart rate or racing heart.

Stomach swelled up, dehydrated, excessive thirst.

Throat swelled, feeling of choking.

Bowels quit working, kidneys working overtime.

Numb cheeks and limbs.

Visual disturbances, right eye teared constantly.

Nausea, dizziness, shakes.

Spinal tremors, irritability, nervousness.

Sore teeth, left jaw pain.

Cardiac arrhythmia, palpitations.

Insomnia.

Lower back pain.

Intensified rash and swollen lymph nodes.

——————

I am just freaking beside myself.  I am sure the heavy metal poisoning is contributing to this, but since the Synarel drug acted on shutting the pituitary down, I have to believe that it had some permanent affect on my pituitary.  These SOB’s have gotten away with making women very ill to the point of chronic disease and death…and the FDA looks the other freaking way.  And now they even want to make it so Big Pharma doesn’t even have to prove that their drugs are safe and effective!

Tell me, what good is the FDA?  Can anybody tell me??

And the condescending attitude of the physician is typical.  My physician denied the Synarel or Seldane (that I took with it) were the cause of my issue.  And…wait for it…even suggested that it was a psychological issue, which is typical for doctors to tell women when they don’t know what is wrong with them.  He eventually sent me to a neurologist, who diagnosed a complicated migraine.  Well, guess what—if migraine is a symptom of the heart being f*cked up—then that pretty much tells you that my heart was horribly messed up that night that I had the reaction.   They took a blood test and said that I was not showing their predetermined marker for a heart attack…but that is a marker for a natural heart attack, not a drug induced one.  I am sure there is a difference between the body having a heart attack from disease and the body having a heart attack put upon it by chemicals!!

Every single time I have a migraine, my heart is in arrythmia.  That is, it is not beating normally, but will skip beats and beat rapidly.

I’m putting this up so that anyone having this horrible drug pushed upon them will not do it.  Don’t do it.  Just don’t.  Find a naturopath, or a D.O. who is willing to actually do some healing work and help you find an answer to your own personal issue.

Be well, my friends.

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s